Groupes de Grothendieck. Introduction
Annales de la Faculté des sciences de l'Université de Toulouse pour les sciences mathématiques et les sciences physiques, Serie 4, Volume 26 (1962), pp. 151-207.
@article{AFST_1962_4_26__151_0,
     author = {Giorgiutti, I.},
     title = {Groupes de {Grothendieck.} {Introduction}},
     journal = {Annales de la Facult\'e des sciences de l'Universit\'e de Toulouse pour les sciences math\'ematiques et les sciences physiques},
     pages = {151--207},
     publisher = {\'Edouard Privat, Libraire-\'Editeur},
     address = {Toulouse},
     volume = {4e s{\'e}rie, 26},
     year = {1962},
     mrnumber = {222140},
     zbl = {0223.20008},
     language = {fr},
     url = {http://archive.numdam.org/item/AFST_1962_4_26__151_0/}
}
TY  - JOUR
AU  - Giorgiutti, I.
TI  - Groupes de Grothendieck. Introduction
JO  - Annales de la Faculté des sciences de l'Université de Toulouse pour les sciences mathématiques et les sciences physiques
PY  - 1962
SP  - 151
EP  - 207
VL  - 26
PB  - Édouard Privat, Libraire-Éditeur
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1962_4_26__151_0/
LA  - fr
ID  - AFST_1962_4_26__151_0
ER  - 
%0 Journal Article
%A Giorgiutti, I.
%T Groupes de Grothendieck. Introduction
%J Annales de la Faculté des sciences de l'Université de Toulouse pour les sciences mathématiques et les sciences physiques
%D 1962
%P 151-207
%V 26
%I Édouard Privat, Libraire-Éditeur
%C Toulouse
%U http://archive.numdam.org/item/AFST_1962_4_26__151_0/
%G fr
%F AFST_1962_4_26__151_0
Giorgiutti, I. Groupes de Grothendieck. Introduction. Annales de la Faculté des sciences de l'Université de Toulouse pour les sciences mathématiques et les sciences physiques, Serie 4, Volume 26 (1962), pp. 151-207. http://archive.numdam.org/item/AFST_1962_4_26__151_0/

[1] E. Artin, C. Nesbitt et R. Trall, Rings with minimum condition, Univ. of Mich. Press, 1944. | MR | Zbl

[2] H. Bass, Projectives modules over algebras, Ann. of Math., 73 (1961), 532-542. | MR | Zbl

[3] H. Bass et S. Schanuel, The homotopy theory of projectives modules, Bull. Amer. Math. Soc., 68 (1962), 425-428. | MR | Zbl

[4] A. Borel et J.P. Serre, Le théorème de Riemann-Roch, Bull. Soc. math. France, 86 (1958), 97-136. | Numdam | MR | Zbl

[5] N. Bourbaki, Algèbre, Chapitre 8 : modules et anneaux semi-simples, Paris, Hermann, 1958. | Zbl

[6] N. Bourbaki, Algèbre commutative, Chapitres 1 et 2, Paris, Hermann, 1961. | MR | Zbl

[7] R. Brauer, On a representation of a group of order g in the field of g-th rooths of unity, Amer. J. of Math., 67 (1945), 461-471. | MR | Zbl

[8] R. Brauer, A. characterisation of characters of groups of finite order, Ann. Of Math., 57 (1953), 357-377. | MR | Zbl

[9] R. Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Zeitschr., 63 (1956), 406-444. | MR | Zbl

[10] H. Cartan et S. Eilenberg, Homological algebre, Princeton Univ. Press, 1956 (Princeton Math. Series19). | Zbl

[11] P. Gabriel, Des catégories abéliennes, Bull. Soc. math. France, 90 (1962), 323-448. | Numdam | MR | Zbl

[12] I. Giorgiutti, Modules projectifs sur les algèbres de groupes finis, C. R. Acad. Sciences Paris (1960), 1419-1420. | MR | Zbl

[13] A. Grothendieck, Sur quelques points d'algèbre homologique, Tohoku math. J., 9 (1957), 119-221. | MR | Zbl

[14] A. Grothendieck, Classes de faisceaux et théorème de Riemann-Roch (1957), non publié.

[15] A. Grothendieck et J. Dieudonné, Eéments de géométrie algébrique, Paris, Presses Universitaires de France (1960...) (Publications mathématiques de l'Institut des Hautes Etudes Scientifiques). | Numdam | Zbl

[16] D.S. Rim, On projective class groups, Trans. Amer. Math. Soc., 98 (1961), 459-567. | MR | Zbl

[17] J.P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire P. Dubreuil, n° 23, 1958. | Numdam | MR | Zbl

[18] J.P. Serre, Groupes proalgébriques, Paris, Presses Universitaires de France, 1960 -(Institut des Hautes Etudes Scientifiques, Publications Mathématiques 7). | Numdam | Zbl

[19] J.P. Serre, Corps locaux, Paris, Hermann, 1963 (Act. scient. et ind., 1296). | Zbl

[20] R. Swan, Induced representations and projectives modules Ann. of Math., 71 (1960), 552-578. | MR | Zbl

[21] R. Swan, Projective modules over group rings and maximal orders, Ann. of Math., 76 (1962), 55-61. | MR | Zbl

[22] E. Witt, Die algebraische Structur des Gruppenringes einer endlichen. Gruppe über einem Zahlkörper, J. Crelle 190, (1952), 231-245. | MR | Zbl

[23] J. Zassenhaus, Nëuer Beweis der Endliekkeit der Klassenzahl, Abh. Math. Sim. Univ. Hamburg 12 (1938). 276-288. | JFM | Zbl